Back for a last round at Indy! General Information Date: Saturday, Auguest 27th 2016 Server Name: RACEDEPARTMENT.COM IWS R7 Start time: 17:30 GMT (18:30 BST) Broadcast Start: 18:30 GMT (19:30 BST) Skin Pack: DOWNLOAD VIA LOGIN ON SERVER Virtual Time of Day: 14:00 Track Grip: Heavily rubbered track Conditions: According to forecast (if raining it will be a Sunny Day) Race Schedule 17:30 GMT (18:30 BST) | Free Practice | 60 minutes 18:30 GMT (19:30 BST) | Qualification | 20 minutes - Max of 5 laps completed (1x Outlap + 3x Hotlaps + 1x Inlap 18:50 GMT (19:50 BST) | Warmup / Driver Briefing | 5 minutes (Track closed) 18:55 GMT (19:55 BST) Recon Laps | 5 Minutes (Pits closed 2min30sec after session start) 19:00 GMT (20:00 BST) | Race | 80 Laps - Manual Rolling Start Technical Notes Track Length: 4.023 km (2.5 mi) Top speed: 375 kmh (+233 mph) Turns: 4 Left Turns Track Map & Red Zone: The red zone is the entire first lap, with largest focus on turns 1 & 2 as the aero push and provide accidents and pile-ups, especially with cold tires. Any accidents over there will be reviewed and if proven guilty, could face major incidents. Track Limits Article 6.1 of the 2016 RaceDepartment League Regulations states that all drivers must maintain at least two wheels within the white lines of the track at all times when under normal control of their car. Whilst article 6.1 applies to the entire race track, the stewards will pay particularly strong attention to the following areas of the track. The cutting penalties outlined in the Stewards Notice Board thread will be applied to drivers who take liberties with these areas too often. Since the whole circuit is a rectangular shaped oval, the turns are very straightforward. Track limits is the white inside line in the whole extent of the track. Pit Exit During a pit stop, drivers leaving the pits must leave using the green marked area, running in the pit exit tarmac in order to avoid early rejoin and cause an accident with drivers running with blazing fast speeds. Once the pit exit area ends and the race line begins, drivers MUST stay in the inside line until it's safe to resume on the outside part of the track and rejoin safely on the outside part of the track. Drivers when leaving the pits can remove the pit limited once they cross the yellow marked line in the end of the pits, as seen below. Pit Entry Pit Entry is right after Turn 4, and to enter it, drivers must take the inside line after the curve, as seen in the picture below. Once entry is done, driver must reduce speed ASAP as the pit speed limit starts in the yellow line inside the pits, making it really hard for drivers to see. Drivers after passing the white line will have about 150 meters to brake and come to pit speed before crossing the yellow limit line. We recommend that the decceleration begins before the white pit entry line is crossed. In the picture below is a reference to drivers of the speed reduction zone. The yellow line means where drivers must reduce car speed and the red lines indicate a reference on when drivers need to have pit speed. The limit line is seen right next to one of the red lines covering the whole pit area. Teamspeak Teamspeak will be Mandatory for the league, as the race director will use whisper messages to communicate everything needed. Make sure to properly set up TS for whispers, using the same settings as the screenshot below. Speakers must be activated at all times during qualifying and race. When joining the server you can create your team's subchannel following the steps listed below.